# SDR DALA13034390951

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 61,741 hours, 45,985 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287-1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 27 LT BETWEEN BS 1287 TO 1309 AT AFT CARGO COMPARTMENT.  DAMAGED LONGERON REMOVED IAW SRM 53-02, FIG 18.  NEW SECTION LONGERON AND REPAIR SPLICE INSTALLED IAW SRM 53-02, FIG 18.
